A female asked:
Disclaimer

bloading in my stomach, metallic taste in my mouth,gas pain is been about two weeks getting worse even taking nexium, (esomeprazole) zantac and maalox?

1 doctor answer
Dr. Girish Kalva
24 years experience Internal Medicine
Gastritis : Stop all those meds. Do not eat any solid or packed or junk or fast food for. 5 days. Just drink water, home made fruit juice and lot of green tea . If u drink alcohol stop .it u drink coffee or energy drinks stop if u smoke pot stop.
Answered on Apr 12, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Arun Patel
44 years experience Family Medicine
Take an antacid tab: One tablet of Zantac will not take care of the acid already in your stomach. Nexium (esomeprazole) will not work any faster. You should take an antaci ... Read More
3
3 thanks
A 28-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Yes, but, if you: need to take this many medications to get relief, you should see a doctor for a proper evaluation.
A 28-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
It sounds like: reflux, but I can't explaiin why the nexium (esomeprazole) has not made it better. Maybe you should see a gastroenterologist for evaluation.
A 55-year-old female asked:
Dr. Shaym Puppala
24 years experience Internal Medicine
NSAID gastritis: NSAIDS (eg.naproxen, ibuprofen) can irritate the stomach, causing gastritis (inflammation) or ulcers.If on NSAIDs for a lengthy time or get stomach pa ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month